# SDR DALA2023092507875

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 72,297 hours, 33,970 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 DOOR L AFT EMER EXIT ECAM MESSAGE WHEN CABIN PRESSURE NORMAL. CORRECTIVE ACTION: REPLACED DOOR PROX SENSOR. OK FOR SERVICE. (4604870)
